# SDR 2013FA0000196

- Difficulty date: December 3, 2012
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: VGHR3
- System (JASC): 2400 · Electrical Power System
- Part: Diode
- Part number: 5911588FA
- Condition: Failed
- Location: Rotor
- Component: Balance Rotor, Hmltnsnstrnd
- Component part number: 728843H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RECTIFYING DIODE FAILED MECHANICALLY IN USE AND DAMAGED THE IDG INTERNALS WITH THE RELEASED PARTS.
